# SDR UPS08852020

- Difficulty date: April 8, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 3 SCREWS PULLING THRU SKIN BOTTOM OF RT WING TIP.  REMOVED SCREWS, FABBED AND INSTALLED REPAIR DOUBLER.  REINSTALLED SCREWS IAW SRM 51-3-0, 57-3-3 FIG 23, 51-1-8,51-1-21A, 51-1-11.
